TARU PUBLICATIONS
Author

Heyam Kh. Hassan Alkhayyat

Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Najaf, Iraq

Published papers
2
Citations
0
Views
643
Downloads
228

Publications

2 papers
Open Access Research Article·pp. 1161–1172·Vol. 28, Issue 3-BApr 2025

New results in fuzzy soft bitopological spaces via (1,2)-fuzzy soft pre-open sets 

Ameer Al-Abayechib, Haneen Al-Janabi, Heyam Kh. Hassan Alkhayyat

Published Online: 08 May 2025DOI: 10.47974/JIM-2205

In this paper: Makherjee and Park [1] introduced and studied a notion for a fuzzy soft bitopological space. This article introduce notions for fuzzy soft pre-open (closed) set of fuzzy soft bitopological space and s...

AbstractReferencesFull Text PDF (444 KB)Views: 230Downloads: 109Citations: 0
Open Access Research Article·pp. 1897–1902·Vol. 26, Issue 7Oct 2023

Enhance MRI images of lung cancer using hybrid transform 

Shaymaa Maki Kadham, Heyam Kh. Alkhayyat, Heyam Kh. Hassan Alkhayyat

Published Online: 30 Oct 2023DOI: 10.47974/JDMSC-1682

In this paper: This paper presents a novel application called the rational valued cyclic characters group, which extensively utilizes fuzzy partial differential equations in medicine and engineering. Among adult mal...

AbstractReferencesFull Text PDF (482 KB)Views: 413Downloads: 119Citations: 0